The universe in the Logunov metric

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Exact solutions of the Lagrange equations in the Logunov metric are found in the context of classical gravitation theory.

Original languageEnglish
Pages (from-to)133-136
Number of pages4
JournalRussian Physics Journal
Volume45
Issue number2
Publication statusPublished - 2002

Fingerprint

gravitation theory
universe

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

The universe in the Logunov metric. / Lasukov, V. V.

In: Russian Physics Journal, Vol. 45, No. 2, 2002, p. 133-136.

Research output: Contribution to journalArticle

@article{6af2559a63454933ab7d5ffc9715119d,
title = "The universe in the Logunov metric",
abstract = "Exact solutions of the Lagrange equations in the Logunov metric are found in the context of classical gravitation theory.",
author = "Lasukov, {V. V.}",
year = "2002",
language = "English",
volume = "45",
pages = "133--136",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "2",

}

TY - JOUR

T1 - The universe in the Logunov metric

AU - Lasukov, V. V.

PY - 2002

Y1 - 2002

N2 - Exact solutions of the Lagrange equations in the Logunov metric are found in the context of classical gravitation theory.

AB - Exact solutions of the Lagrange equations in the Logunov metric are found in the context of classical gravitation theory.

UR - http://www.scopus.com/inward/record.url?scp=21244454166&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21244454166&partnerID=8YFLogxK

M3 - Article

VL - 45

SP - 133

EP - 136

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 2

ER -